# SDR DL72W001216

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Aircraft time: 78,028 hours, 53,311 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2  CHECK,  7 INCH CRACK ON RT ELEVATOR LOWER SKIN,  AFT OF NR 4 BALANCE BOARD.                                      REPAIRED PER B727 DRD 55-20-3D FIG 4.
